# SDR R61A2025050900232

- Difficulty date: May 7, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N233JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000226
- Aircraft time: 41,015 hours, 26,426 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Part serial: 006049
- Condition: No Test
- Location: Zone 200
- Part time: 41,010 hours, 26,422 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY LIGHTS DO NOT ILLUMINATE. R&R EMERGENCY BATTERY 3.
